# SDR CALA2017062601979

- Difficulty date: June 24, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 57,600 hours, 20,447 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Part number: 110A01141
- Condition: Failed
- Location: Access Panel
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL TOWER REPORTED POSSIBLE FUEL LEAK FROM LEFT WING.  DISPATCH ADVISED CREW TO RUN QRH PAGE 120.3 WITHIN 5 MINUTES 100LB DIFFERENCE BETWEEN LEFT AND RIGHT WINGS.  FOUND SEAL AT THE LT VENT SCOOP ACCESS PANEL 533BB FAILED. REMOVED AND REPLACED THE SEAL & INSTALLED ACCESS PANEL 533BB IAW AMM 28-11-11. REMOVED AND REPLACED LT FUEL VENT FLOAT VALVE IAW AMM 28-13-11.  OPS CHECKED GOOD, NO FUEL AT SURGE TANK AFTER FILLING MAIN LT MAIN TANK TO VTO SHUTOFF.  COMPLIED WITH ALL CDCCL ITEMS AND COMPLIED WITH LEAK CHECK WITH NO LEAKS NOTED. ALL CHECKS GOOD.
